# SDR HEEA0012067

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Rpm Warning Box
- Part number: KDW021
- Condition: Intermittent
- Location: Rotor Rpm
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RPM WARN BOX COMES ON INTERMITTENTLY.
